# SDR HALA2016051900116

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 26,756 hours, 4,452 cycles
- System (JASC): 2565 · Escape Slide
- Part: Linkage
- Condition: Out Of Adjust
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, R4 DOOR FAILED OPS CHECK OF THE LOCKING MECHANISM.  ADJUSTED ESCAPE SLIDE LINKAGES AND SENSOR 36MJ.
